# SDR CA040225010

- Difficulty date: February 24, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Part number: CC670380011
- Part serial: 15014
- Condition: Unlocked
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) IMMEDIATELY FOLLOWING FINAL LANDING WHILE DECELERATING THROUGH 70 KTS & DEPRESSURIZING AIRCRAFT, COCKPIT ESCAPE HATCH FELL OPEN INSIDE THE COCKPIT. INVESTIGATION REVEALED THAT NEITHER THE PILOT OR THE ACA HAD CONFIRM ALIGNMENT OF LOCK PINS WITH GREEN BANDS BEFORE INTENDED FLIGHT BUT THE HANDLE WAS STOWED. COMPLETE MANUFACTURING FUNCTIONAL CHECK WERE CARRIED OUT ON THEESCAPE HATCH AND WAS FOUND SERVICEABLE. SUSPECT DOOR NOT PROPERLY LOCKED (POSIT IVELY) AND VIBRATIONS AND MULTIPLE LANDINGS WAS SUFFICIENT TO COMPLETELY UNLOCK THE PINS AND OPEN THE DOOR. THE HATCH COULDN'T BE OPEN WHILE PRESSURIZED. ISOLATED CASE. PILOT CHECK LIST WILL BE REVISED TO SHOW DOOR CLOSED AND LOCKED IN LIEUOF CLOSED AND LATCHED.
